Ok so my bf and I had sex the 18th of may meaning at that time i was ovulating i didnt know about the ovulating thing until i looked it up a day ago , anyways he didnt cum inside me because he knew he didnt and the condom was clean when he took it off. But the first attempt he did to penatrate me he wasnt using a condom , that was my first time having sex and his to. But i just found about pre-cum can have speerm sometimes. so that same dayi had sex, like 2 hours later i went and bought plan b just to be safe. and the fisrt day i didnt feel any changes thhe second day had gone by and i started feeling so hormone crazy! i had diarrea headache nausia and dizzyness and some tiredness, meaning i practiclly got all of the sideeffects listed !!, but each day i got like a differefnt side effectthe second day was nausia the 3 was dizzynes w/nausia. and so on right now it has been 9 days since i took the pill and the side effects have not passed im still with diarrea and nausia and tired, could it be because im like 87 pounds and very small and petite and took that one pill? or is it because i may be pregnant, but idont know if its even possible to feel pregnant because it hasnt been more than 2 weeks and i feel all this?? my period is on the 28 or the 1st of this coming month june and im very regular when it comes to my periods.NO judgment comments please
AND im so sorry this is long !!